# SDR DALA13001999242

- Difficulty date: January 10, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 30,006 hours, 27,299 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REPAIR ON RT HORIZONTAL STABILIZER UPPER FRONT SPAR CAP AND LT HORIZONTAL STABILIZER LOWER FRONT SPAR CAP BARREL NUT FORWARD AND AFT HOLES IAW ER/A 510432-14, ACCOMPLISH SECTION I AT THE PRIOR TO SERVICE VISIT.  ASSOCIATED ER/A 14-510432 ADDED FOR ACFT.
